# SDR C2XA11CL019

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 16,631 hours, 13,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5918 THE CREW REPORTED A RAW FUEL SMELL AFTER LANDING WITHIN 60 SECONDS.  THE APU WAS OFF AND BLEEDS AND PACKS WERE ON.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS ON BLEED SYSTEM.  NO FUEL SMELL WAS NOTED AND NO FUEL LEAKS WERE FOUND.  NO DEFECTS NOTED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
